Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Recurrent breathlessness, palpitations & chest pain. Had septal aneurysm. Taken flucenazole.

im 22 yr old female,i took flucenazole 100mg regularly for 4 days thats when my problem started i felt breathless, pulpitation ,vomitin,consulted a cardiologist he said i have septal anuemerysm aftr 1 year of treatment i felt gud i stp taking meds afte after 6 months i started feeling save ,pulpitaipn breathless and one more thing starting pain in less side of my chest when whnevr it pulpiltates its give pain in my heart plz i need help im confusied what to do
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Cardiologist 's  Response
Dear patient,

Structural heart conditions can predispose indeed to abnormal rhythms of the heart causing palpitations; thus, in your case, this need sto be reuled out. Depending on the frequency of the events, this can be achieved either with a Holter monitor or an event monitor, you should discuss these options with your cardiologist.

Truly yours,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Tue, 23 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor